勤益科大機構典藏:Item 987654321/2510
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 2928/5721 (51%)
Visitors : 1499609      Online Users : 316
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version


    Please use this identifier to cite or link to this item: http://ir.lib.ncut.edu.tw/handle/987654321/2510


    Title: A novel parametric fuzzy CMAC network and its applications
    Authors: Lin, Cheng-Jian;Lee, Chi-Yung
    Date: 2009-03
    Issue Date: 2009-04-28 10:17:30 (UTC+8)
    Relation: Applied Soft Computing ,9(2), 775-785
    Appears in Collections:[Department of Computer Science and Information Engineering] 【資訊工程系所】期刊論文

    Files in This Item:

    File Description SizeFormat
    林正堅 J6.pdf1307KbAdobe PDF5326View/Open


    All items in NCUTIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback